Comptes Rendus
Numerical Analysis
Improved interface conditions for a non-overlapping domain decomposition of a non-convex polygonal domain
[Conditions d'interface améliorées pour une décomposition d'un domaine polygonal non convexe]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 11, pp. 883-886.

Dans cette Note nous proposons une amélioration locale des méthodes de décomposition de domaine adaptée aux singularités présentes dans les solutions de problèmes elliptiques dans des domaines polygonaux. Cette courte présentation se limite à un problème elliptique modèle où un domaine polygonal non convexe est décomposé en sous-domaines convexes. Après avoir brièvement présenté la stratégie et la détermination théorique des conditions d'interface adaptées au coin, nous présentons des résultats numériques qui montrent que ces nouvelles conditions d'interface vérifient des propriétés d'optimalité.

We propose a local improvement of domain decomposition methods which fits with the singularities occurring in the solutions of elliptic equations in polygonal domains. This short presentation focuses on a model elliptic problem with the decomposition of a non-convex polygonal domain into convex polygonal subdomains. After explaining the strategy and the theoretical design of adapted interface conditions at the corner, we present numerical experiments which show that these new interface conditions satisfy some optimality properties.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2006.03.024

Chokri Chniti 1 ; Frédéric Nataf 1 ; Francis Nier 2

1 CMAP, École polytechnique, 91128 Palaiseau cedex, France
2 IRMAR, campus de Beaulieu, 35042 Rennes cedex, France
@article{CRMATH_2006__342_11_883_0,
     author = {Chokri Chniti and Fr\'ed\'eric Nataf and Francis Nier},
     title = {Improved interface conditions for a non-overlapping domain decomposition of a non-convex polygonal domain},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {883--886},
     publisher = {Elsevier},
     volume = {342},
     number = {11},
     year = {2006},
     doi = {10.1016/j.crma.2006.03.024},
     language = {en},
}
TY  - JOUR
AU  - Chokri Chniti
AU  - Frédéric Nataf
AU  - Francis Nier
TI  - Improved interface conditions for a non-overlapping domain decomposition of a non-convex polygonal domain
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 883
EP  - 886
VL  - 342
IS  - 11
PB  - Elsevier
DO  - 10.1016/j.crma.2006.03.024
LA  - en
ID  - CRMATH_2006__342_11_883_0
ER  - 
%0 Journal Article
%A Chokri Chniti
%A Frédéric Nataf
%A Francis Nier
%T Improved interface conditions for a non-overlapping domain decomposition of a non-convex polygonal domain
%J Comptes Rendus. Mathématique
%D 2006
%P 883-886
%V 342
%N 11
%I Elsevier
%R 10.1016/j.crma.2006.03.024
%G en
%F CRMATH_2006__342_11_883_0
Chokri Chniti; Frédéric Nataf; Francis Nier. Improved interface conditions for a non-overlapping domain decomposition of a non-convex polygonal domain. Comptes Rendus. Mathématique, Volume 342 (2006) no. 11, pp. 883-886. doi : 10.1016/j.crma.2006.03.024. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.03.024/

[1] C. Chniti; F. Nataf; F. Nier Improved interface condition for 2D domain decomposition with corner: a theoretical determination http://hal.ccsd.cnrs.fr/ccsd-00018965

[2] C. Japhet; F. Nataf The best interface conditions for domain decomposition methods: Absorbing boundary conditions, Absorbing Boundary and Layers, Domain Decomposition Methods, Nova Sci. Publ., 2001, pp. 348-373

[3] V.A. Kondratiev Boundary problems for elliptic equations in domains with conical or angular points, Trudy Moskov. Mat. Obshch., Volume 16 (1967), pp. 209-292

[4] F. Nier, Remarques sur les algorithmes de décomposition de domaines, in : Séminaire EDP de l'Ecole Polytechnique (1998–1999), Exposé numéro IX

[5] A. Quarteroni; A. Valli Domain Decomposition Methods for Partial Differential Equations, Oxford Science Publications, xxx, 1999

  • Martin J. Gander; Hui Zhang Schwarz methods by domain truncation, Acta Numerica, Volume 31 (2022), pp. 1-134 | DOI:10.1017/s0962492922000034 | Zbl:1518.65140
  • Chenguang Zhang; Philippe Ricoux Monthly schedule of crude refinery: Multi-scale strategy and multi-criteria objective, Computers Chemical Engineering, Volume 164 (2022), p. 107866 | DOI:10.1016/j.compchemeng.2022.107866
  • Chokri Chniti Optimized interface conditions in domain decomposition methods to solve reaction-diffusion problems with strong heterogeneity in the coefficients in a sectorial domain, Applied Numerical Mathematics, Volume 118 (2017), pp. 117-130 | DOI:10.1016/j.apnum.2017.02.015 | Zbl:1367.65180
  • Olivier Dubois; Martin J. Gander; Sébastien Loisel; Amik St-Cyr; Daniel B. Szyld The Optimized Schwarz Method with a Coarse Grid Correction, SIAM Journal on Scientific Computing, Volume 34 (2012) no. 1, p. A421 | DOI:10.1137/090774434
  • Chokri Chniti A matching of singularities in domain decomposition methods for reaction-diffusion problems with discontinuous coefficients, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 45 (2011) no. 1, p. 23 | DOI:10.1051/m2an/2010031
  • S. Loisel; J. Côté; M. J. Gander; L. Laayouni; A. Qaddouri Optimized Domain Decomposition Methods for the Spherical Laplacian, SIAM Journal on Numerical Analysis, Volume 48 (2010) no. 2, p. 524 | DOI:10.1137/080727014
  • Chokri Chniti Improved Schwarz methods for an elliptic problem in a nonconvex domain with discontinuous coefficients, Numerical Methods for Partial Differential Equations, Volume 25 (2009) no. 2, pp. 440-459 | DOI:10.1002/num.20354 | Zbl:1163.65090
  • Chokri Chniti; Frédéric Nataf; Francis Nier Improved interface conditions for 2D domain decomposition with corners: A theoretical determination, Calcolo, Volume 45 (2008) no. 2, pp. 111-147 | DOI:10.1007/s10092-008-0147-2 | Zbl:1173.65364

Cité par 8 documents. Sources : Crossref, zbMATH

Commentaires - Politique


Il n'y a aucun commentaire pour cet article. Soyez le premier à écrire un commentaire !


Publier un nouveau commentaire:

Publier une nouvelle réponse: